I have just been to my pcp and had a thyroid check. I told him I felt fine but it had been almost a year so I had him check my levels. He said that I was at 0 and he lowered my prescription for Armour Thyroid from 120mg to 90mg. I was somewhere around a 1 or .1 ,I forget what it's suppose to be, for many years and that seemed to work for me. An endocrinologist said that was where I seemed to do best. Well since he lowered my dose I have gained 5lbs in two days and I'm starting to get tired and have muscle aches and my eyes feel real weak. So I'm not sure if it is because he lowered my meds or if it is the other illness I have(ms). It is really hard for me to distinguish one from the other. My husband said he thought dropping my meds down to 30mg was to much to quickly. Does anybody else have an opinion on this? I was feeling relatively well before the change, but wasn't gaining any weight even when I was eating fatty foods. I don't want to be hyperthyroid either. Any advice would be welcome. I'm going to call my doc next week.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...